Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Aug 31, 2015, 5:16 PM CDT for Jim Hogg County, Starr County, Zapata County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2015, 5:16 PM CDT (22:16 UTC)
- Expired
- Aug 31, 2015, 5:51 PM CDT
- In force
- 35 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Jim Hogg County, TX, Starr County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 176 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2712 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
488 WUUS54 KBRO 312216 SVRBRO TXC247-427-505-312315- /O.NEW.KBRO.SV.W.0069.150831T2216Z-150831T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 516 PM CDT MON AUG 31 2015 THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN STARR COUNTY IN DEEP SOUTH TEXAS... SOUTHEASTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS... SOUTHWESTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS... * UNTIL 615 PM CDT * AT 515 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VIBORAS...AND MOVING SOUTHWEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... VIBORAS AND GUERRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN DENT VEHICLES...DAMAGE ROOFS...BREAK WINDOWS...AND CAUSE SIGNIFICANT INJURY TO THOSE CAUGHT OUTDOORS. IF YOU HAVE TIME...MOVE OR DRIVE VEHICLES TO A GARAGE...CARPORT...GAS STATION...OR CAR WASH. && LAT...LON 2691 9888 2681 9871 2656 9889 2674 9911 TIME...MOT...LOC 2215Z 041DEG 4KT 2677 9889 $$ SPEECE
2 follow-up statements
628 WWUS54 KBRO 312231 SVSBRO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 531 PM CDT MON AUG 31 2015 TXC247-427-505-312315- /O.CON.KBRO.SV.W.0069.000000T0000Z-150831T2315Z/ STARR TX-ZAPATA TX-JIM HOGG TX- 531 PM CDT MON AUG 31 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHWESTERN STARR...SOUTHEASTERN ZAPATA AND SOUTHWESTERN JIM HOGG COUNTIES... AT 530 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VIBORAS...MOVING SOUTHEAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... VIBORAS AND GUERRA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2691 9888 2681 9871 2656 9889 2674 9911 TIME...MOT...LOC 2230Z 314DEG 6KT 2675 9886 $$ SPEECE
566
WWUS54 KBRO 312251
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
551 PM CDT MON AUG 31 2015
TXC247-427-505-312259-
/O.CAN.KBRO.SV.W.0069.000000T0000Z-150831T2315Z/
STARR TX-ZAPATA TX-JIM HOGG TX-
551 PM CDT MON AUG 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STARR...
SOUTHEASTERN ZAPATA AND SOUTHWESTERN JIM HOGG COUNTIES IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS AND ARE EXITING THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
HOWEVER GUSTY WINDS OF 30 TO 40 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
A FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN STARR
AND SOUTHERN JIM HOGG COUNTY UNTIL 7 PM.
LAT...LON 2691 9888 2681 9871 2656 9889 2674 9911
TIME...MOT...LOC 2248Z 041DEG 4KT 2673 9888
$$
SPEECEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 4:19 PM CDT, 57 minutes earlier.
Area forecast discussion, Aug 31, 4:19 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 419 PM CDT MON AUG 31 2015 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...OUTFLOW AND SEABREEZE DOMINATED THUNDERSTORMS HAVE BEEN FIRING ACROSS THE REGION THIS AFTERNOON. HEAVY RAINFALL AND GUSTY WINDS WILL CONTINUE TO DEVELOP AND MOVE INLAND THROUGH THE AFTERNOON. PW VALUES THIS MORNING WERE ABOVE 2 INCHES...AND STEERING FLOW WAS LIGHT FROM THE SOUTH. WITH TROUGH AXIS IN THE REGION...AREAS OF HEAVY RAINFALL AND GUSTY WINDS WILL BE AN ISSUE. CONVECTION WILL END THIS EVENING FOR THE LAND AREAS...WHILE REDEVELOPING OFFSHORE OVERNIGHT. SOME SHOWERS COULD MOVE INTO EASTERN CAMERON COUNTY BEFORE DAWN...SIMILAR TO THIS MORNING. TROUGH AXIS REMAINS STEADY ACROSS SOUTH TEXAS TOMORROW...WITH INCREASED DIFFLUENCE ALOFT HELPING TO ADD FURTHER LIFT TO THE ATMOSPHERE. SHOWERS AND THUNDERSTORMS WILL AGAIN BE A CONCERN THROUGH THE DAY. MODELS SHOW INITIATION STARTING ACROSS CAMERON COUNTY THEN MOVING INLAND DURING THE AFTERNOON. HAVE UPPED POPS FOR TOMORROW TO HIGH END CHANCE...AND PUSHED TEMPS DOWN A TOUCH FOR MORE WIDESPREAD RAIN AND CLOUD COVER. .LONG TERM /WEDNESDAY THROUGH MONDAY/...500MB LOW/SHEAR AXIS ACROSS EAST TEXAS AND LOUSIANA EXTENDING INTO THE WESTERN GULF OF MEXICO WEDNESDAY WILL MOVE LITTLE IF ANY THROUGH FRIDAY. THIS WILL CONTINUE TO PROVIDE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF THE CWA THROUGH THE REST OF THE WEEK. WITH THE ABUNDANT LOW TO MID LEVEL MOISTURE ACROSS THE WESTERN GULF OF MEXICO...THE THREAT OF HEAVY RAINFALL WILL EXIST ESPECIALLY ACROSS THE COASTAL SECTIONS OF DEEP SOUTH TEXAS. THE REST OF THE FORECAST PERIOD DEPENDS ON THE WEAK 500MB RIDGEING DEVELOPING ACROSS THE SOUTH CENTRAL UNITED STATES THROUGH THE WEEKEND AND THE 500MB LOW/INVERTED TROUGH ACROSS THE WESTERN GULF OF MEXICO AND EASTERN MEXICO. WILL CONTINUE TO MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE COASTAL SECTIONS OF THE CWA THROUGH THE WEEKEND AS MOISTURE LINGERS ACROSS THE AREA. && .MARINE... NOW THROUGH TUESDAY NIGHT...WEAK HIGH PRESSURE WILL SUPPORT LIGHT TO MODERATE SOUTHEAST WINDS AND LOW SEAS. SHOWERS AND THUNDERSTORMS WILL INCREASE NOW THROUGH TUESDAY DUE TO INSTABILITY ALOFT AND INCREASED MOISTURE MOVING UP FROM SOUTH OF THE AREA. WEDNESDAY THROUGH SATURDAY...LIGHT TO MODERATE SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS WEDNESDAY WITH WEAK HIGH PRESSURE ACROSS THE NORTHEAST GULF OF MEXICO AND A SURFACE TROUGH ACROSS THE CENTRAL UNITED STATES. THE PRESSURE GRADIENT WILL REMAIN RELATIVELY WEAK ACROSS THE LOWER TEXAS COAST THURSDAY THROUGH SATURDAY. LIGHT TO MODERATE SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS THROUGH THE REST OF THE WEEK INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 77 90 78 91 / 30 40 20 40 BROWNSVILLE 76 91 77 93 / 30 40 30 40 HARLINGEN 76 95 76 94 / 30 50 20 40 MCALLEN 77 96 78 97 / 30 50 20 30 RIO GRANDE CITY 75 97 76 96 / 40 40 20 30 SOUTH PADRE ISLAND 79 85 80 87 / 30 40 30 30 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 64/61/BIRCHFIELD
Hazardous weather outlook, Aug 31, 3:55 AM CDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 355 AM CDT MON AUG 31 2015 TXZ248>257-010900- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 355 AM CDT MON AUG 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH NUISANCE FLOODING ON ROADS AND IN LOW- LYING AND POORLY- DRAINING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE PERIOD. ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH NUISANCE FLOODING ON ROADS AND IN LOW-LYING AND POORLY-DRAINING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-010900- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 355 AM CDT MON AUG 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 31, 3:17 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
317 PM CDT MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD BROWNSVILLE 25.93N 97.48W
08/31/2015 CAMERON TX EMERGENCY MNGR
BROWNSVILLE EM OFFICE REPORTS RESASA COMPLETELY FLOODED
OVER LAREDO ROAD IN WEST BROWNSVILLE.
&&
EVENT NUMBER BRO1500128
JMSSpecial weather statement, Aug 31, 3:32 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
332 PM CDT MON AUG 31 2015
TXZ249-250-312130-
JIM HOGG TX-BROOKS TX-
332 PM CDT MON AUG 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR BROOKS AND EASTERN JIM HOGG
COUNTIES UNTIL 430 PM CDT...
AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM FALFURRIAS JUNIOR HIGH
SCHOOL TO 14 MILES NORTH OF AGUA NUEVA. THESE STORMS WERE NEARLY
STATIONARY.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FALFURRIAS...RACHAL...ENCINO...HEBBRONVILLE...AGUA NUEVA...FALFURRIAS
FIRE STATION...GRUY STADIUM...FALFURRIAS JUNIOR HIGH SCHOOL...SAN
RAFAEL RANCH AIRPORT AND LAS LOMITAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9799
2679 9799 2679 9870 2736 9871 2736 9863
2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 2031Z 296DEG 2KT 2722 9817 2711 9855
SPEECELocal storm report, Aug 31, 4:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
424 PM CDT MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM FLASH FLOOD 1 E RIVERSIDE 25.91N 97.50W
08/31/2015 CAMERON TX PUBLIC
PUBLIC REPORTED WATER COMING UP TO HER HOME ON THE WEST
SIDE OF BROWNSVILLE.
&&
EVENT NUMBER BRO1500129
BIRCHFIELDLocal storm report, Aug 31, 4:29 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
429 PM CDT MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD 1 W CAMERON PARK COLONI 25.97N 97.50W
08/31/2015 CAMERON TX PUBLIC
REPORT OF WATER HALF WAY UP VEHICLE ON THE NORTH SIDE
OF BROWNSVILLE.
&&
EVENT NUMBER BRO1500130
BIRCHFIELDSpecial weather statement, Aug 31, 4:39 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
439 PM CDT MON AUG 31 2015
TXZ248-249-252-312230-
ZAPATA TX-JIM HOGG TX-STARR TX-
439 PM CDT MON AUG 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STARR...ZAPATA...
NORTHWESTERN BROOKS AND JIM HOGG COUNTIES UNTIL 530 PM CDT...
AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 8 MILES NORTH
OF AGUA NUEVA TO NEAR THOMPSONVILLE...AND MOVING WEST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...LOPENO...BUSTAMANTE...VIBORAS...HEBBRONVILLE...AGUA NUEVA...
MEDINA...GRUY STADIUM...SAN RAFAEL RANCH AIRPORT AND LAS LOMITAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2735 9866 2734 9853 2726 9853 2725 9852
2679 9847 2656 9917 2672 9921 2675 9924
2685 9927 2687 9932 2692 9932 2694 9939
2698 9938 2703 9944 2718 9943 2727 9945
2731 9936 2727 9932 2727 9880 2735 9880
TIME...MOT...LOC 2138Z 080DEG 16KT 2702 9862 2714 9893
SPEECELocal storm report, Aug 31, 4:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
446 PM CDT MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN RANCHO VIEJO 26.03N 97.56W
08/31/2015 M5.95 INCH CAMERON TX NWS EMPLOYEE
NWS EMPLOYEE MEASURED 5.95 INCHES IN PAST 3 HOURS.
&&
EVENT NUMBER BRO1500132
JMSThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:53 AM CDT | Special Weather Statement | BRO | Cameron | 37 min |
| Aug 31, 12:43 PM CDT | Special Weather Statement | BRO | Cameron | 47 min |
| Aug 31, 1:38 PM CDT | Special Weather Statement | BRO | Cameron, Willacy | 52 min |
| Aug 31, 2:05 PM CDT | Special Weather Statement | BRO | Willacy | 40 min |
| Aug 31, 2:18 PM CDT | Areal Flood Warning | BRO | Cameron | 87 min |
| Aug 31, 3:03 PM CDT | Flash Flood Warning | BRO | Cameron | 87 min |
| Aug 31, 3:26 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 47 min |
| Aug 31, 3:32 PM CDT | Special Weather Statement | BRO | Brooks | 58 min |
| Aug 31, 3:54 PM CDT | Areal Flood Advisory | BRO | Brooks | 96 min |
| Aug 31, 4:08 PM CDT | Tornado Warning | BRO | Cameron | 25 min |
| Aug 31, 4:17 PM CDT | Flash Flood Warning | BRO | Cameron | 88 min |
| Aug 31, 4:39 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 51 min |
| Aug 31, 5:09 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 96 min |
| Aug 31, 5:24 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 111 min |
| Aug 31, 5:41 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Starr | 79 min |
| Aug 31, 5:47 PM CDT | Special Weather Statement | BRO | Cameron | 43 min |
| Aug 31, 5:53 PM CDT | Areal Flood Warning | BRO | Cameron | 112 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.